Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vilad

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Well i'm about to end my accutane treatment, everything went very well until now. I got no more acne, and let's just say i love this drug The problem is that summer is here. and that means large scale sunburns, and that ain't pretty. So my derm is trying to reduce my normal drug intake ( switching between 40 mg, and 20mg everyday) to 10mg 3 times a week, which is damn low. And i don't know if he is just trying to scare me, but he said that the exposure to the sun would cut the effect of the
  2. Thank you for the info ^^ i was worried about the fact that both medicines together could damage my liver
  3. Hi, so today i woke up with a cold, and decided that i had to take some medication so i could feel a little better im on a 20mg accutane daily dosage and i took a drug called "Ben-u-ron" 1g (i live in portugal) which contains Paracetamol (acetaminophen). I dont know if it was a good decision since paracetamol can damage your liver, so can accutane. I have searched the internet, and i have seen some people saying it was ok to take both, others saying it was wrong Any help would be apreciated
  4. hi i have been on this differin regimen for about a month now, i use Cetaphil has a cleanser 2 times per day (morning and night), and im on EryFluid 4%, i use it every morning, and i use differin 0.1% cream at night. Since i started using differin my face just passed from a huge pimple to a thousand little ones, which is annoying because they easly get infected. I have like a thousand of this little bumps on my both cheeks (only) , think they are hardly seen at day light, however, when seen fr
×